# SDR IPXA2M75311

- Difficulty date: August 29, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 62,945 hours, 9,496 cycles
- Engine: Pwa PW4460
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB11629
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING FIXED L/E FORMER CRACKED AT AFT END XOR 377.     REMOVED, FABRICATED AND INSTALLED LT WING FIXED L/E FORMER IAW DWG ARB1162, SRM 51-35-01, SRM 51-33-01.
